MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D002
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device reached a status of premature battery depletion, indicative of battery voltage too low for the projected remaining capacity, prior to implant.The device was not implanted.At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, it was noted that the device was returned in the original sterile packaging.An evaluation of the device was performed a low/cold temperature, which is expected to result in longer-than-normal charge times.These long charge times led to the subsequent device declaration of elective replacement indicator battery status as observed clinically.The device passed all diagnostic testing and meets normal specifications.
 
Event or Problem Description
It was reported that this boxed device was noted to have reached a status of elective replacement indictor (eri) battery status, prior to implant.The device was not used and was returned to boston scientific for analysis.

Brand Name
ORIGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8557706
Report Number2124215-2019-07655
Device Sequence Number16881030
Product Code LWS
UDI-Device Identifier00802526533747
UDI-Public00802526533747
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2019
Device Model NumberD002
Device Catalogue NumberD002
Device Lot Number112196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2019
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date07/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;